| Model Number |
305517 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Oem manufacture: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that bd sharps collector 5.4qt red experienced a case of lid damage, and a case of device damage while still considered operable.The following information was provided by the initial reporter: the hcp noticed that the one side of the rotation axis of the lid and the bottom surface of the base were damaged.
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received in order to identify the root cause for the issue.Additional attempt to get more information were made, however, the customer confirmed that no additional information was available.According to the dhr review process, the result showed there were no issues reported like lid broken ¿ damaged or base broken ¿ damaged during the manufacturing process of the lot number reported (1052914) under this customer complaint.Also, a review of the ncmr¿s was performed; the result showed there were no issues reported like lids broken-damaged or base broken-damaged for the same part number throughout the last twelve months.The complaint could not be confirmed and the root cause is undetermined.
Event or Problem Description